# SDR UPS09M54614

- Difficulty date: January 30, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: ARB16475
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ W4-006, RT WING NR 2 SLAT INBOARD SIDE, ANGLE P/N ARB1640-5 HAS AN EXISTING STACKED ANGLE REPAIR NOT PER SRM AND NOT ON UPS MRCSSR.  REPAIRED RT WING NR 2 SLAT INBOARD SIDE, ANGLE P/N ARB1647-5 REF EO MD11-5740-32188-A AND EA 011-5744-01-A1635.
